# SDR A6WA2017022444806

- Difficulty date: February 18, 2017
- Submitted: February 24, 2017
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 35,694 hours, 35,502 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R3501219
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1013972-3000-0023 - INTERCOSTAL AT STGR 13L AND FS 625 IS CRACKED
